MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-27702-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "(b)(6) 2026, the nurse reported that the swg was found kinked and caused the insertion was not smoothly." the insertion failed.The user changed to a new set to complete the procedure.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one guidewire inside the advancer for analysis.Signs of use in the form of medication were found on the outside of the advancer.Bending was observed throughout the distal half of the guidewire.Microscopic examination confirmed the distal and proximal welds were secure and intact.The overall guidewire length measured 601 mm, which is within the specification limits of 596 mm - 604 mm per the guidewire product drawing.The guidewire outer diameter measured 0.790 mm, which is within the specification limits of 0.788 mm - 0.826 mm per the guidewire product drawing.The guidewire was functionally tested per the product instructions for use (ifu) which instructs the user to "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." the undamaged portion of the guidewire was advanced through a lab inventory arrow raulerson syringe (ars) with and without a lab inventory 18 ga introducer needle attached.The undamaged portion of the guidewire passed with no resistance.A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit warns the user , "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage." the customer report of a damaged guidewire was confirmed through investigation of the returned sample.Bending was observed on distal half of the guidewire body.Despite the damage, the guidewire passed all relevant dimensional and functional requirements.A device history record review was performed with no relevant findings.Based on the customer report and the damage observed on the sample, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24839329
Report Number3006425876-2026-00410
Device Sequence Number6027061
Product Code FOZ
UDI-Device Identifier10801902217551
UDI-Public(01)10801902217551(11)250312(17)270217(10)71F25C0279(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-27702-E
Device Lot Number71F25C0279
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown